Journal cover image

Browse issues


Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2011 Vol. 3 No. 6

 

PagesTitle and authors
595-618Design of GAmut-Lssahc: a solver for course timetabling problem
M. Nandhini, S. Kanmani
DOI: 10.1504/IJMOR.2011.043012

619-635On the asymptotic effect of examination malpractice on the structure of a Markovian multi-echelon educational system
Virtue U. Ekhosuehi, Augustine A. Osagiede
DOI: 10.1504/IJMOR.2011.043013

636-657A copula-based approach to financial contagion in the foreign exchange markets
Selma Jayech, Naceur Ben Zina
DOI: 10.1504/IJMOR.2011.043014

658-679Dominant retailer's optimal policy in a supply chain under Advance Payment scheme and trade credit
A. Thangam
DOI: 10.1504/IJMOR.2011.043015

680-696Bi-criterion release time problem for a discrete SRGM under fuzzy environment
P.C. Jha, Indumati, Ompal Singh, Deepali Gupta
DOI: 10.1504/IJMOR.2011.043016

697-714A linear Goal Programming approach to multiobjective fractional programming with interval parameter sets
Bijay Baran Pal, Bhola Nath Moitra, Shyamal Sen
DOI: 10.1504/IJMOR.2011.043017